# SDR AALA20130408003

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 37,396 hours, 15,642 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: 69764369
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

STRONG ELECTRICAL SMELL AND SMOKE COMING FROM THE CENTER CONSOLE WITH CIRCUIT BREAKER TO DISCONNECT SECTOR 3 POPPED.  FOUND BURNT WIRE AND CONTACTOR IN THE P-8 HORIZONTAL STABILIZER TRIM/ CABIN DOOR MODULE ASSEMBLY.  REMOVED AND REPLACED THE MODULE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
